MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US ATTUNE POS FEM AUG SZ 6 4MM; KNEE FEMORAL ACCESSORY
Catalog Number 154906001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient had a revision knee replacement in 2022 due to infection.The patient presented to the clinic again in fall 2023.A further revision due to an infection is planned for (b)(6) 2024.A separate complaint for the first revision was filed under (b)(4).
 
Event or Problem Description
Additional information was received stating that the patient had a revision and all went well.The implant looked good, and no special signs were visible.The implants went off to hospital aarau for sonification and are not available anymore.The patient did get a cement spacer as a temporary replacement including antibiotic treatment and will get a new implant soon.At the moment it will be an implant from a different provider.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d6b if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 (impact code).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE POS FEM AUG SZ 6 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18414072
Report Number1818910-2023-26155
Device Sequence Number14118118
Product Code JWH
UDI-Device Identifier10603295383079
UDI-Public10603295383079
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number154906001
Device Lot NumberJ2401U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/31/2024
03/05/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date01/31/2024
03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM.; ATTUNE CRS RP INSRT SZ 6 10MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE POS FEM AUG SZ 6 8MM.; ATUN FEM SLV M/L 40MM HALF POR.; ATUN PRESSFIT STR STEM14X110MM.; ATUN TIB SLV M/L 37MM FULL POR.; ATUNE PRESSFIT STR STEM18X60MM.; ATUNE REV RP TIB BASE SZ 7 CEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown